# SDR 03FDEA00566

- Difficulty date: April 21, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: ANB7245
- Condition: Worn
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S-27 COMPLY WITH EA8-5331-68781 FUSELAGE-WING TO BODY FILLET- ATTACH BRACKET WEAR REPAIR P/N ANB7245.  COMPLIED WITH EA8-5331-68781 FUSELAGE-WING TO BODY FILLET- ATTACH BRACKET WEAR REPAIR P/N ANB7245.
